MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that an ar-1922bc, suture anchor, biocomposite pushlock® 4.5 x 24 mm, broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The case was completed successfully by using a new ar-1922bc.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1922bc batch 15225276 was received for evaluation.Functional testing was performed by moving the inner shaft to check for any resistance.No problems were found.Visual evaluation noted that the eyelet still attached to the device tip is missing a piece, most likely due to breakage.No damage to the handle or shaft was noted.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21643762
Report Number1220246-2025-01027
Device Sequence Number7614835
Product Code MAI
UDI-Device Identifier00888867022874
UDI-Public(01)00888867022874(11)240326(17)280229(10)15225276
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Device Catalogue NumberAR-1922BC
Device Lot Number15225276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown